MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiogenic Shock (2262)
Date of Event 11/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
During a bwi-sponsored clinical study, it was reported that a patient underwent an atrial fibrillation ablation procedure with a qdot micro catheter and the next day they experienced cardiogenic shock that the medical team categorized as severe and serious.The patient's original procedure was on (b)(6) 2025 and their hospitalization lasted until their death on (b)(6) 2025.The relationship with study devices is not related.The relationship to the index study procedure is probable and expected/anticipated.The patient received medications consisting of amiodarone, atropine, and lidocaine.The patient underwent cardioversion, and surgery with ecmella.Leading to the patient's death, they experienced 11 days of no neurological improvement without sedation, hemodynamic deterioration, progressive multiple organ failure, multiple hemorrhagic events, and therapeutic options exhausted.
 
Additional Manufacturer Narrative
On 31-mar-2026, the product investigation was completed as the complaint device was not returned.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.A device history record review was performed for the finished device 31644196l number, and no internal actions related to the complaint were found during the review.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24164901
Report Number2029046-2026-00307
Device Sequence Number15770218
Product Code OAE
UDI-Device Identifier10846835017045
UDI-Public(01)10846835017045(11)250522(17)280521(10)31644196L
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139401
Device Lot Number31644196L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown